Title

Spaces of small metric cotype

SMC Author

Veomett, Ellen

SMC Affiliated Work

1

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

1-1-2010

Publication / Conference / Sponsorship

Journal of Topology and Analysis

Scholarly

yes

Volume

2

Issue

4

First Page

581

Last Page

597

Disciplines

Computer Sciences | Mathematics

Rights

Open Access arXiv

Original Citation

Veomett, E. & Wildrick, K. (2010). Spaces of small metric cotype. Journal of Topology and Analysis, 2(4), 581-597

Share

COinS